A condition equivalent to covering dimension for normal spaces
Compositio Mathematica, Volume 28 (1974) no. 3, p. 223-227
@article{CM_1974__28_3_223_0,
     author = {French, James Austin},
     title = {A condition equivalent to covering dimension for normal spaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     pages = {223-227},
     zbl = {0288.54036},
     mrnumber = {367948},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_3_223_0}
}
French, James Austin. A condition equivalent to covering dimension for normal spaces. Compositio Mathematica, Volume 28 (1974) no. 3, pp. 223-227. http://www.numdam.org/item/CM_1974__28_3_223_0/

[1] James Austin French: A characterization of covering dimension for collectionwise normal spaces. Proceedings of the American Mathematical Society, Vol. 25, 3, (1970) 646-649. | MR 261533 | Zbl 0196.26202

[2] J. Nagata: Modern dimension theory. Bibliotheca Math., vol. 6, Interscience, New York, 1965, MR 34 #8380. | Zbl 0129.38304